MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-6-40-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Nervous System Injury (2689); Ischemia Stroke (4418)
Date of Event 01/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that on (b)(6) 2024 re-examination of the head mri revealed a recent intracavitary infarction in the left half oval center.The patient is conscious and the weakness in their left limb is worse than ever.The patient's baseline modified rankin scale (mrs) score is 0, (b)(6) health stroke scale (nihss) is 8.The outcome status is not recovered/resolved.This is not a recurrent or new stroke.This adverse event (ae) is not related to the disease under study or underlying condition.Site assessed that this event did not lead to congenital anomaly, death, disability, hospitalization, or medical intervention and was not considered life-threatening.The site assessed this event is not related to the study devices and possibly related to the study procedure.Pre-procedure modified thrombolysis in cerebral infarction (mtici) score 2b, final post-procedure mtici 2c.
 
Event or Problem Description
Additional information was received reporting the rationale for relating ae to system or procedure was updated to state this could be a lacunar infarction caused by angiography.Final post-procedure mtici score 2c ; post-procedure 24h nihss 9 and outcome of the event is not recovered/resolved.
 
Additional Manufacturer Narrative

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19181230
Report Number2029214-2024-00747
Device Sequence Number15200897
Product Code NRY
UDI-Device Identifier00847536034792
UDI-Public00847536034792
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model NumberSFR3-6-40-10
Device Catalogue NumberSFR3-6-40-10
Device Lot NumberB351096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/16/2024
Date Device Manufactured03/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight60 KG